ホーム    このサイトについて    論文の投稿について        English    図書館    茨城大学    問合せ
登録数: 274


:
詳細検索


前ページ 1 2 3 4 5 6 7 8 9 10 11 次ページ 

51 Torsion-free abelian semigroup rings XI / MATSUDA, Ryuki -- Faculty of Science, Ibaraki University2003Mathematical Journal of Ibaraki University Vol.35 p.21-28 雑誌掲載論文
52 Semistar operations on conductive domains / OKABE, Akira -- Faculty of Science, Ibaraki University2003Mathematical Journal of Ibaraki University Vol.35 p.11-19 雑誌掲載論文
53 A note on denominator ideals of linear fractional transforms of an anti-integral element over an integral domain / SATO, Junro,BABA, Kiyoshi,YOSHIDA, Ken-ichi -- Faculty of Science, Ibaraki University2002Mathematical Journal of Ibaraki University Vol.34 p.29-31 雑誌掲載論文
54 On Some Inequalities for the Moments of Guessing Mapping / S. S. DRAGOMIR,J. PECARIC,J. VAN DER HOEK -- Faculty of Science, Ibaraki University2002Mathematical Journal of Ibaraki University Vol.34 p.1-16 雑誌掲載論文
55 Note on the unit group of R[X;S], II / MATSUDA, Ryuki -- Faculty of Science, Ibaraki University2002Mathematical Journal of Ibaraki University Vol.34 p.17-21 雑誌掲載論文
56 On Characterizations of Divided Monoids / OKABE, Akira -- Faculty of Science, Ibaraki University2002Mathematical Journal of Ibaraki University Vol.34 p.23-28 雑誌掲載論文
57 Torsion-Free Abelian Semigroup Rings X / MATSUDA, Ryuki -- Faculty of Science, Ibaraki University2001Mathematical Journal of Ibaraki University Vol.33 p.1-7 雑誌掲載論文
58 Prime and semiprime acts over monoids with zero / JAVED AHSAN,ZHONGKUI LIU -- Faculty of Science, Ibaraki University2001Mathematical Journal of Ibaraki University Vol.33 p.9-15 雑誌掲載論文
59 On transformations which preserve poly-temperatures of degree m / SHIMOMURA, Katsunori -- Faculty of Science, Ibaraki University2001Mathematical Journal of Ibaraki University Vol.33 p.23-34 雑誌掲載論文
60 Multiplications on a localized Hopf space / OSHIMA, Hideaki -- Faculty of Science, Ibaraki University2001Mathematical Journal of Ibaraki University Vol.33 p.17-21 雑誌掲載論文

前ページ 1 2 3 4 5 6 7 8 9 10 11 次ページ